MathSciNet Relay Station
MathSciNet bibliographic data
MR2592028 (2011i:11102) 11H06 (11F72 11K36)
Risager, Morten S.; Truelsen, Jimi L. Distribution of angles in hyperbolic lattices. Q. J. Math. 61 (2010), no. 1, 117–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement